# SDR CALA2023111003319

- Difficulty date: November 9, 2023
- Submitted: November 10, 2023
- Operation: Air carrier
- Aircraft: N64844
- Make and model: Boeing 737-900ER
- Aircraft serial: 42184
- Aircraft time: 28,095 hours, 10,140 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Part number: NONE
- Part serial: NA
- Condition: None
- Location: None
- Stage of operation: CL
- How discovered: O
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

HIT A FLOCK OF BIRDS ON T/O. UPDATED MAA CODE FIX USING VENDOR MAA SCREEN PLEASE CONTACT TOMC BEFORE COMMENCING ANY WORK. MAC METER INITIATED FOR WITH VENDOR ID V945918 MAC RELATED WORK ORDER 000000003090025 AND PRTR ALMARALES, RANDY (V945918) ACCOMPLISHED CONDITIONAL INSPECTION FOR MULTIPLE BIRDSTRIKES PER AMM 05-51-18-210-801. FOUND SOME EVIDENCE OF BLOOD ON LOWER FUSELAGE , LEFT LE SLAT, AND NO.1 FAN BYPASS. CLEANED ALL AREAS , NO DMG FOUND OR NOTED. ACFT GOOD TO CONTINUE. ALMARALES, RANDY (V945918) PER CAPT LANDING WAS VERY SMOOTH, NOT HARD, DID USE MAX BRAKES. ACCOMPLISHED VISUAL INSPECTION OF ACFT PER AMM 05-51-35-210-801. NO VISIBLE DAMAGE FOUND OR NOTED. ACFT GOOD TO CONTINUE.
